# SDR HALA2015013100015

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 737-300
- Aircraft serial: 33466
- Aircraft time: 47,632 hours, 8,549 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND RT ENGINE FIELD LIGHT ON.  TROUBLESHOT DOWN TO GCU BY SWAPPING APU GCU AND NR 2 GCU LIGHT FOLLOWED TO APU AND NR 2 REMAINED OFF.  REPLACED NR 2 ENG GCU IAW AMM 24-22-02/401.  OPS CHECKED OK.
